BIROn - Birkbeck Institutional Research Online

    Delocalising the Parabolic Anderson Model through partial duplication of the potential

    Muirhead, S. and Pymar, Richard and Sidorova, N. (2017) Delocalising the Parabolic Anderson Model through partial duplication of the potential. Probability Theory and Related Fields 171 (3-4), pp. 917-979. ISSN 0178-8051.

    [img] Text
    Delocalising the PAM.pdf - Author's Accepted Manuscript
    Restricted to Repository staff only

    Download (511kB) | Request a copy
    19506.pdf - Published Version of Record
    Available under License Creative Commons Attribution.

    Download (944kB) | Preview


    The parabolic Anderson model on Z^d with i.i.d. potential is known to completely localise if the distribution of the potential is sufficiently heavy-tailed at infinity. In this paper we investigate a modification of the model in which the potential is partially duplicated in a symmetric way across a plane through the origin. In the case of potential distribution with polynomial tail decay, we exhibit a surprising phase transition in the model as the decay exponent varies. For large values of the exponent the model completely localises as in the i.i.d. case. By contrast, for small values of the exponent we show that the model may delocalise. More precisely, we show that there is an event of non-negligible probability on which the solution has non-negligible mass on two sites.


    Item Type: Article
    Additional Information: The final publication is available at Springer via the link above.
    School: Birkbeck Faculties and Schools > Faculty of Science > School of Computing and Mathematical Sciences
    Depositing User: Richard Pymar
    Date Deposited: 04 Sep 2017 13:07
    Last Modified: 09 Aug 2023 12:42


    Activity Overview
    6 month trend
    6 month trend

    Additional statistics are available via IRStats2.

    Archive Staff Only (login required)

    Edit/View Item Edit/View Item